Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0

Comptes Rendus Mathématique
Volume 334, n° 4
pages 305-310 (2002)
Doi : S1631-073X(02)02264-1
Received : 17 December 2001 ; 
On some conformally invariant fully nonlinear equations
Sur certaines équations completement nonlinéaires invariantes par transformation conforme

Aobing Li , YanYan Li 1
Department of Mathematics, Rutgers University, 110 Frelinghuysen Rd., Piscataway, NJ 08854, USA 

Note presented by Haı̈m Brezis


We outline proofs of our results in [7] on Liouville type theorems, Harnack type inequalities, and existence and compactness of solutions to some conformally invariant fully nonlinear elliptic equations of second order on locally conformally flat Riemannian manifolds. Details will appear in [7]. To cite this article: A. Li, Y.Y. Li, C. R. Acad. Sci. Paris, Ser. I 334 (2002) 305-310.

The full text of this article is available in PDF format.

On présente des résultats de type Liouville, des inégalités de type Harnack ainsi que d'existence et de compacité de solutions pour certaines équations elliptiques du second ordre, complètement nonlinéaires, sur des variétés Riemanniennes localement conformément plates. Les démonstrations détaillées sont contenues dans [7]. Pour citer cet article : A. Li, Y.Y. Li, C. R. Acad. Sci. Paris, Ser. I 334 (2002) 305-310.

The full text of this article is available in PDF format.
1  Partially supported by a National Science Foundation Grant and a Rutgers University Research Council Grant.

© 2002  Académie des sciences/Éditions scientifiques et médicales Elsevier SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline